# SDR AU000612

- Difficulty date: July 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A21
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Part number: NB310077
- Condition: Cracked
- Location: Elev/Tab Attach
- Component: Elev/Tab Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR BRACKET CRACKED ALONG THE BEND RADII OF ONE SIDE.
